Bengay Chemical Injury Side Effect Reports
The following Bengay Chemical Injury side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Chemical Injury, can occur, and what you can do about them.
A side effect could appear soon after you start Bengay or it might take time to develop.
This Chemical Injury side effect was reported by a consumer or non-health professional from US. A 27-year-old patient (weight:NA) experienced the following symptoms/conditions: back pain. The patient was prescribed Bengay Ultra Strength Regular Size (dosage: NA), which was started on Dec 27, 2013. Concurrently used drugs: NA. When starting to take Bengay Ultra Strength Regular Size the consumer reported the following symptoms:
|Chemical Injury, Skin Discolouration, Skin Fissures|
This Chemical Injury Bengay Ultra Strength side effect was reported by a consumer or non-health professional from US on Sep 19, 2013. A Female , 64 years of age, weighting 170.0 lb, was diagnosed with
This is a Bengay side effect report of a 68-year-old female patient (weight:NA) from US, suffering from the following symptoms/conditions: NA, who was treated with Bengay (dosage:6 Dabs Or The Amount Of Toothpaste, start time: Dec 18, 2012), combined with: NA., and developed a serious reaction and a Chemical Injury side effect. The patient presented with:
|Application Site Burn, Chemical Injury, Gait Disturbance|
A 14-year-old patient (weight: NA) from US with the following symptoms: pain ankle started Bengay treatment (dosage: 1 Application Once Top) on Oct 17, 2012. Soon after starting Bengay treatment, the consumer experienced several side effects, including:
|Chemical Injury, Blister, Gait Disturbance, Skin Exfoliation, Skin Discolouration, Pain, Staphylococcal Infection|
A patient from US was prescribed and started Bengay on Oct 24, 2012. Patient felt the following Bengay side effects: chemical injury, blister, gait disturbance, skin exfoliation, skin discolouration, pain, staphylococcal infection Additional patient health information: male , 14 years of age, weighting 129.0 lb, The consumer reported the following symptoms: was diagnosed with
|Application Site Vesicles, Chemical Injury, Scar|
This report suggests a potential Bengay Greaseless Chemical Injury side effect(s) that can have serious consequences. A 30-year-old female patient from UNITED STATES (weight:NA) was diagnosed with the following health condition(s): pain,back pain and used Bengay Greaseless (dosage: Daily Dose Text: Nickle-sized Amount 4x A Day) starting NS. Soon after starting Bengay Greaseless the patient began experiencing various side effects, including:
|Bacterial Infection, Chemical Injury, Fungal Infection, Impaired Work Ability, Pain, Skin Exfoliation, Staphylococcal Infection, Wound Infection, Wound Necrosis|
An adverse event was reported by a consumer or non-health professional on Nov 12, 2010 by a Female taking Bengay Ultra Strength Patch (dosage: Text:one Patch Once) was diagnosed with
Associated medications used:
|Application Site Vesicles, Chemical Injury|
This Chemical Injury problem was reported by a consumer or non-health professional from UNITED STATES. A 30-year-old female patient (weight: NA) was diagnosed with the following medical condition(s): pain,back pain.On NS a consumer started treatment with Bengay Greaseless (dosage: Text:nickle-sized Amount 4x A Day). The following drugs/medications were being taken at the same time:
Bengay Chemical Injury Causes and Reviews
Most of the time, medicines make our lives better. They reduce aches and pains, fight infections, and control problems such as high blood pressure or diabetes. But medicines can also cause unwanted reactions.
One problem is interactions, which may occur between
- Two drugs, such as aspirin and blood thinners
- Drugs and food, such as statins and grapefruit
- Drugs and supplements, such as ginkgo and blood thinners
- Drugs and diseases, such as aspirin and peptic ulcers
Interactions can change the actions of one or both drugs. The drugs might not work, or you could get side effects.
Side effects are unwanted effects caused by the drugs. Most are mild, such as a stomach aches or drowsiness, and go away after you stop taking the drug. Others can be more serious.
Drug allergies are another type of reaction. They can be mild or life-threatening. Skin reactions, such as hives and rashes, are the most common type. Anaphylaxis, a serious allergic reaction, is more rare.
When you start a new prescription or over-the-counter medication, make sure you understand how to take it correctly. Know which other medications and foods you need to avoid. Ask your health care provider or pharmacist if you have questions.
Bengay Chemical Injury Reviews
|Fri, 26 Feb 2010|
|can you get a rash from Bengay cream if so how to treat it.|
|Thu, 09 Sep 2010|
|I have used BenGay for many years now and since January and a car accident I have used it daily (allot) on my rotator cuff tear and back and knee. I started experiencing severe headaches and awful dizziness and stomach distress where I landed up in the hospital. I finally said that I felt like I was being poisoned by something and my dermatologist suggested that BenGay overuse might be the problem. I stopped it two days ago and the headaches and dizziness persist along with chest tightness. I feel awful and use minimal drugs--no narcotics, etc. If this is BenGay and absorption others need to be aware of its potential side effects. Please contact me at (313)336-3005 or email me at <a href="mailto:mysb.net">mysb at comcast.net</a>. Thanks|
|Mon, 04 Oct 2010|
|Mile 15 of my 12 th marathon. Slight back ache so thought I would take some Ben Gay the volunteers were offering. I took a rather large wad and wiped my hands on my back. BIG HUGE MISTAKE--- my BACK AND SPINE WAS ON FIRE that I even picked up a wet sock on the ground to try and wipe it off while running. I am a pretty fast marathoner for my age (41) and was on for a 3:12 marathon and then this burning pain was just too much. The intense burning lasted about 2.5 miles then it was more prickly heat. Instead of helping me it ruined me mentally in a critical point of a marathon I have run the last 4 years. Was this an allergic reation? possibly or that my pores were wide open and accentuated the burning menthol.|
|Wed, 10 Nov 2010|
|I hated it! It burns like crazy! Don't try without have a real muscle ache!|
|Thu, 25 Nov 2010|
|I left a Bengay heating pad on for 8 hours as directed and then removed it after. Then about 5 minutes later my skin started itching and turning red. I broke out with pimples as well. Its been irritating for 3 days now and nothing is working! I've tried extra dry skin care lotion to hydrocortisone cream.|
|Tue, 30 Nov 2010|
|I got red rashes which developed into blisters on my hand where ever i applied Bengay. Please suggest me a remedy.|
|Thu, 20 Jan 2011|
|Burning, Large red rash -looks like shingles. Needs to take OFF the market.|
|Thu, 20 Jan 2011|
|Just a positive comment on the positive pain relieving results of BenGays' PainRelieving patches combined with Ben Gay's Highly effective external pain relieving cream. It definitely soothed the pain of my knee amp; lower lag when I fell, prior to New Years on a sheet of ice.|
|Sun, 20 Feb 2011|
|My son had a sore neck. I applied Bengay to massahe him. He started to feel an intense burn right away. The skin turned red like he had a bad sun erythema. I stopped immediately, washed the skin and put ice on his neck to ease the burning pain. I didn't know somebody can be allergic to such a cream. There is no allergy warnings on it when it should be.|